Journal : Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae
Article : Measures of noncompactness related to monotonicity

Authors :
Anioł, G.
Faculty of Mathematics and Computer Science Adam Mickiewicz University, Jana Matejki 48/49, 60-769 Poznań, Poland, ganiol@amu.edu.pl,
Banaś, J.
Department of Mathematics Technical University of Rzeszów W.Pola 2, 35-959 Rzeszów, piejko@prz.rzeszow.pl,
Abstract : We investigate measures of noncompactness related to the monotonicity of functions. Several properties of these measures of non-compactness are derived. Particularly we give the estimates of these measures with help of the Hausdorff distance from the family of nondecreasing or nonincreasing functions. Such a result indicates some connections with approximation theory.

Keywords : measure of noncompactness, monotone functions, Hausdorff distance,
Publishing house : Polskie Towarzystwo Matematyczne
Publication date : 2001
Number : [Z] 41
Page : 13 – 23

Bibliography
:
DOI :
Qute : Anioł, G. ,Banaś, J. ,Banaś, J. , Measures of noncompactness related to monotonicity. Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae [Z] 41/2001
facebook